What Are The Effects Of Cymbalta On Thyroid Disease

Question

Asked by krygh

What Are The Effects Of Cymbalta On Thyroid Disease

I have graves opthamyopathy and started taking cymbalta 30 mg four days ago.

This morning I woke up with one of my eyes swollen and blood shot. could this be due to the cymbalta? I had my last eye surgery one year ago and have not have swelling and redness since. I did not take any today and am wondering if I should continue with it. Its the only change I have had in food, meds etc so I am suspicious of it.

thank you for any info you may have on this

Answer

While some of Cymbalta's possible side effects relate to eye problems like blurred vision and glaucoma, I couldn't find anything directly related to Graves opthalmyopathy. I think the best person to ask about this is your opthalmologist.

I can't advise you whether or not to take your medication. If it were me, I think I would hold off on taking the Cymbalta until I got clearance from my opthalmologist. Vision is too precious to take chances.

Answered by Karen Lee Richards